# SDR USAA920081678

- Difficulty date: September 13, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS EMANATING FROM FASTENERS AT FRAME 380 BETWEEN S20L AND S21L.  REPAIRED FRAME 380 BETWEEN S20L AND S21L IAW TYPICAL REPAIR NR 53-60-07. (K)
